... reaction swelling of the lips and tongue and canker sores from what I assume is the feverfew so I stopped taking the pill and I have been getting migraines every day since stopping. Does anyone know how long this will last... its debilitating
16 Nov 2010
Depending on the half-life of that medication it can vary as to how long it will remain in your system. It can be gone in as little as a few days to as long as a month or more. If the allergic reaction has stopped then you have made the correct assumption that it probably was the medication. I would suggest that you contact your doctor and ask for another migraine preventitive such as Lyrica, Topamax, Elavil, Depakote, and even possibly Nuerontin. There are other medications that can treat an attack such as narcotic pain killers, and Fioricet, Fiorinal, etc... and even some blood pressure medications can help prevent an attack. I would seriously consider asking your doctor for a preventitive and an abortive medication. Good Luck and I hope that your sufferring doesn't last too much longer.
17 Nov 2010
If you have allergies to any flowers or pollens, you have to be careful what herbs you take. This may be what happened in your case. Ask your Doctor about taking a Beta Blocker as a preventative. They are blood pressure medications that work for Migraines. I take Nadolol for my Migraines and I don't get as many as I used to. There is also Propanolol and Atenolol. Only the Beta Blockers work as a preventative. I don't have any side effects. Fioricet helps a lot once the headache starts.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Benzocaine Topical - will this medication help to reduce swelling and ease the pain associated with?
... a canker sore? there is a raw sore and swelling of lip, with white type cream cheese looking material at the affected site.
2 answers • 9 Nov 2009
It is whitish in color, very painful, worse than 10 canker sores combined, right under the back of my tongue, next/on to the lingual aspect of my ...
1 answer • 27 Jul 2010
Anastrozole - I have developed canker sores since taking this drug, has this happened to anyone else
??? I have been on this drug for 2 months, and this last month I have developed canker sores in my mouth ,when one starts to go away another starts, ...
1 answer • 19 Apr 2011
this material is blended by pharmacist
1 answer • 23 Jun 2011
my canker sore is located in my tonsils and my throat..it is very painful..
1 answer • 7 Aug 2014